# SDR UALA2011122307087

- Difficulty date: December 23, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 52,245 hours, 6,155 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT SEAT 35 ABC IS INOP.  SECURED CONNECTOR AT BOX UNDER SEAT, OPS CHK NORMAL.
